USP Electronic Research Repository

Items where Division is "Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences" and Year is 1997

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Authors | Item Type | No Grouping
Jump to: K
Number of items: 2.

K

Kauta, John S. (1997) Integral semihereditary orders inside a Bezout Maximal Order. Journal of Algebra, 189 (2). pp. 253-272. ISSN 0021-8693

Kauta, John S. (1997) Integral semihereditary orders, extremality, and henselization. Journal of Algebra, 189 (2). pp. 226-252. ISSN 0021-8693

This list was generated on Sat Nov 25 02:15:42 2017 FJST.